Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 3, Pages 149-153

On some properties of Banach operators

Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 16 November 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. B. Thaheem and AbdulRahim Khan, “On some properties of Banach operators,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 3, pp. 149-153, 2001. doi:10.1155/S0161171201006251